# SDR R61A2023090800487

- Difficulty date: August 24, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 40,218 hours, 30,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 17085667001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO SUPPORT ANGL BRKT AT FR 80 STR 25R-26R CORRODED. R&R IAW 51-41-02 &51-43-03.
